# SDR AALA20140127005

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 65,120 hours, 33,923 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD NR 4 SLAT TRACK CASTING CRACKED AT LUG.  INSTALLED REPAIR DOUBLER & WASHER IAW EA MD80-57-033310.
